A Monte-Carlo method for scalar reaction diffusion-equations

AS Sherman, Charles Peskin

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1360-1372
JournalSIAM Journal on Scientific and Statistical Computing
Volume7
Issue number4
StatePublished - Oct 1986

Cite this

A Monte-Carlo method for scalar reaction diffusion-equations. / Sherman, AS; Peskin, Charles.

In: SIAM Journal on Scientific and Statistical Computing, Vol. 7, No. 4, 10.1986, p. 1360-1372.

Research output: Contribution to journalArticle

Sherman, AS ; Peskin, Charles. / A Monte-Carlo method for scalar reaction diffusion-equations. In: SIAM Journal on Scientific and Statistical Computing. 1986 ; Vol. 7, No. 4. pp. 1360-1372.
@article{502bd60e4fcf42b583cbd320437f9d18,
title = "A Monte-Carlo method for scalar reaction diffusion-equations",
author = "AS Sherman and Charles Peskin",
year = "1986",
month = "10",
language = "English",
volume = "7",
pages = "1360--1372",
journal = "SIAM Journal on Scientific and Statistical Computing",
issn = "0196-5204",
number = "4",

}

TY - JOUR

T1 - A Monte-Carlo method for scalar reaction diffusion-equations

AU - Sherman, AS

AU - Peskin, Charles

PY - 1986/10

Y1 - 1986/10

M3 - Article

VL - 7

SP - 1360

EP - 1372

JO - SIAM Journal on Scientific and Statistical Computing

JF - SIAM Journal on Scientific and Statistical Computing

SN - 0196-5204

IS - 4

ER -